# SDR DALA14030133237

- Difficulty date: May 13, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 66,302 hours, 28,931 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 41-47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUIRNG INSPECTION, FOUND CORROSION ON SEAT TRACK -Y765 BETWEEN FRAMES 41 - 47.  FOUND OUT OF LIMITS.  REPLACED SEAT TRACK IAW SRM 51-72-11 AND DRAWING  D53370500.
